# SDR AWXA9700152

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1330-1344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR STRINGER AROUND NUTPLATES AT BS 1330 TO 1340, RBL 16, WL 158.  REPAIRED FLOOR STRINGER BS 1290 TO 1344, RBL 16 PER SRM 51-70-12.
